# SDR UPS02838709

- Difficulty date: June 27, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, 1 BULB INOP CREW ENTRY EMERGENCY LIGHT.  RELAMPED AS REQUIRED.
